On limit distributions of random variables generated by bounded sequences
Matematičeskie trudy, Tome 27 (1994), pp. 166-176
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MT_1994_27_a8,
author = {A. A. Sapozhenko},
title = {On limit distributions of random variables generated by bounded sequences},
journal = {Matemati\v{c}eskie trudy},
pages = {166--176},
year = {1994},
volume = {27},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MT_1994_27_a8/}
}
A. A. Sapozhenko. On limit distributions of random variables generated by bounded sequences. Matematičeskie trudy, Tome 27 (1994), pp. 166-176. http://geodesic.mathdoc.fr/item/MT_1994_27_a8/